MAUDE Adverse Event Report: EXACTECH, INC. TRU CC FEMORAL SIZE 4 LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRU CC FEMORAL SIZE 4 LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-06-0240
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 03/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case ¿ usa (mdl no.(b)(4)).Patient id: (b)(6) + left knee.(b)(6) 2024: attached legal short form.The patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.(b)(4), and pending in the (b)(6).Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.As reported by the legal team, approximately 4.1 years post initial left tka, the 59 year old male patient had a revision due to premature poly wear and poly recall with osteolysis and loosening of the femoral and tibial components.During revision surgery, it was found to be a clean wound with clear synovial joint fluid.There were found to be grossly loose femoral and tibial components that were easily removed with a bone tamp.There was also found to be a well-fixed patellar button.There was a moderate amount of polyethylene wear, both visibly and palpable on the tibial polyethylene component.There was encapsulated polyethylene debris within the synovium and a complete synovectomy was performed.Patient was revised to competitors devices.The patient was awakened and transferred to recovery in stable condition.The devices are not available for evaluation.Concomitant products: logic fit/rbk augment 1/2 block rl/lm sz5 10mm (cat# 02-012-50-5014 / serial# (b)(6)); tru fluted stm ext 18mm x 80mm blast (cat# 02-012-64-1880 / serial# (b)(6)); logic cc femoral size 4, left (cat# 02-010-06-0240 / serial# (b)(6)); three peg patella 35mm (cat# 200-02-35 / serial# (b)(6)); tru fluted stm ext 16mm x 80mm blast (cat# 02-012-64-1680 / serial# (b)(6)); truliant tib fit tray cem sz 4f / 5t (cat# 02-022-45-4050 / serial# (b)(6)); tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(6)).Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k171045.
 
Additional Manufacturer Narrative
D10 concomitant products: logic fit/rbk augment 1/2 block rl/lm sz5 10mm (cat# 02-012-50-5014 / serial# (b)(6)); tru fluted stm ext 18mm x 80mm blast (cat# 02-012-64-1880 / serial# (b)(6)); logic cc femoral size 4, left (cat# 02-010-06-0240 / serial# (b)(6)); three peg patella 35mm (cat# 200-02-35 / serial# (b)(6)); tru fluted stm ext 16mm x 80mm blast (cat# 02-012-64-1680 / serial# (b)(6)); truliant tib fit tray cem sz 4f / 5t (cat# 02-022-45-4050 / serial# (b)(6)); tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(6)).The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.

Brand Name
TRU CC FEMORAL SIZE 4 LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20494596
Report Number1038671-2024-04044
Device Sequence Number3519872
Product Code JWH
UDI-Device Identifier10885862612410
UDI-Public10885862612410
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2023
Device Catalogue Number02-010-06-0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date10/21/2024
Date Device Manufactured09/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale